Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 24, 2014, 07:04:05 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631670
  • Total Topics: 47818
  • Online Today: 231
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Sleep issues with meds..  (Read 851 times)

0 Members and 1 Guest are viewing this topic.

Offline komnaes

  • Member
  • Posts: 1,893
Sleep issues with meds..
« on: March 01, 2010, 02:06:27 AM »
Actually not too much of an issue - just want to know if anyone have similar experiences.

I have been on Sustiva/Epizcom for almost exactly a year now. Initially had some mood swing and nightmare issues, and they're almost gone now. Like most folks I guess, dreams have become very vivid but so far they don't affect me much and I've been resting more than I ever could since my diagnosis.

The recent thing is that I seem to get up a lot between 4-5 hours after taking my pills. I usually take my meds between 11pm-12midnight, some days earlier and some days later, give an take an hour of this period. So many nights since January I woke up around 5pm. I was busy this weekend with family stuff and works so I went to bed early last night (Sunday), took my pills at 10pm and there I was awoke at 3am.

Some nights I could fall right back to sleep but some (early mornings?) I struggled, but the problem is that the dreams I would have after were also far more vivid. They're not nightmares or anything so not very troubling except the dreams make me feel not very well rested.

I suspect Sustiva is the culprit.. any inputs?

Thanks, Shaun
Aug 07 Diagnosed
Oct 07 CD4=446(19%) Feb 08 CD4=421(19%)
Jun 08 CD4=325(22%) Jul 08 CD4=301(18%)
Sep 08 CD4=257/VL=75,000 Oct 08 CD4=347(16%)
Dec 08 CD4=270(16%)
Jan 09 CD4=246(13%)/VL=10,000
Feb 09 CD4=233(15%)/VL=13,000
Started meds Sustiva/Epzicom
May 09 CD4=333(24%)/VL=650
Aug 09 CD4=346(24%)/VL=UD
Nov 09 CD4=437(26%)/VL=UD
Feb 10 CD4=471(31%)/VL=UD
June 10 CD4=517 (28%)/VL=UD
Sept 10 CD4=687 (31%)/VL=UD
Jan 11 CD4=557 (30%)/VL=UD
April 11 CD4=569 (32%)/VL=UD
Switched to Epizcom, Reyataz and Norvir
(Interrupted for 2 months with only Epizcom & Reyataz)
July 11 CD=520 (28%)/VL=UD
Oct 11 CD=771 (31%)/VL=UD(<30)
April 12 CD=609 (28%)/VL=UD(<20)
Aug 12 CD=657 (29%)/VL=UD(<20)
Dec 12 CD=532 (31%)/VL=UD(<20)
May 13 CD=567 (31%)/VL=UD(<20)
Jan 14 CD=521 (21%)/VL=UD(<50)

Offline Jeton

  • Member
  • Posts: 85
Re: Sleep issues with meds..
« Reply #1 on: March 01, 2010, 07:48:40 AM »
any psychotropic chemical taken b4 bed will affect ur sleep cycle, the question is how. in ur case it sounds like the period of time from when u nod off to waking up is about the amount of time it takes sustiva to "wear off" psychotropically, at least in terms of it's "downer" effect.

u might want to play with the timing...is it conceivable for u to work ur way down to a 7pm dosing for a 12am bedtime? that way the downer effect has time to wear off b4 u really commence sleep, possibly allowing ur normal circadian rhythm to run its course.

i know people who get drunk n pass out r usually only passed out for a length of time commensurate with how much they drank, and as the chemical (alcohol  in this case) passes into waste channels, the body reacts as if it was picking up from the circadian state u were in b4 the chemical took effect.

c if taking it earlier helps. enjoy the evening buzz but get to bed exhausted, not zooted.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.